Publications

Found 406 results
Author Title [ Type(Desc)] Year
Filters: First Letter Of Last Name is D  [Clear All Filters]
Articles in international peer reviewed journals
d'Almeida FD, Titaud O, Vasconcelos PB. A numerical study of iterative refinement schemes for weakly singular integral equations. Applied Mathematics Letters. 2005;18:571-576.Edit
Delgado M, Sánchez PA. numericalsgps, a GAP package for numerical semigroups. ACM Communications in Computer Algebra. 2016;50(1):12-24.Edit
Davydov A., Mena-Matos H.. Optimal Strategies and Transitions between Them in Arnold’s Model,. Doklady Mathematics. 2006;74(1):566-568.Edit
Davydov A., E. Matos M. Optimal strategies and transitions between them in Arnold’s model. Doklady Mathematics. 2006;74(1):566-568.Edit
Cordovil R, A. de Oliveira G, M. Moreira L. Parallel projection of matroid spheres. Portugal. Math.. 1988;45:337-346.Edit
de Oliveira AG, Vergnas ML. Parking functions and labeled trees. Sém. Lothar. Combin.. 2010;65:Art. B65e, 10.Edit
Yakubovich SB, de Graff J.. On Parseval equalities and boundedness properties for Kontorovich-Lebedev type operators. Novi Sad J. Math.. 1999;29:185-205.Edit
Díaz LJ, Rocha J. Partially hyperbolic and transitive dynamics generated by heteroclinic cycles. Ergodic Theory Dynam. Systems. 2001;21:25-76.Edit
Silva H, Brito P., Da Costa J. a partitional clustering algorithm validated by a clustering tendency index based on graph theory. pattern recognition. 2006;39:776-788.Edit
Brunat JM, de Oliveira AG, Noy M. Partitions of a finite Boolean lattice into intervals. European J. Combin.. 2009;30:1801-1809.Edit
Aguiar MA, Dias A., Ferreira F. Patterns of Synchrony for Feed-forward and Auto-reed-forward Neural Networks. Chaos: An Interdisciplinary Journal of Nonlinear Science. 2017;27(1):013103.Edit
Aguiar MA, Dias A., Ferreira F. Patterns of synchrony for feed-forward and auto-regulation feed-forward neural networks. Chaos . 2017;27:013103,.Edit
Antoneli F, Dias AP, Golubitsky M, Wang Y. Patterns of Synchrony in Lattice Dynamical Systems. Nonlinearity. 2005;18:2193-2209.Edit
Ferreira FJ, Vasconcelos PB, d'Almeida FD. Performance of a QR algorithm implementation on a multicluster of transputers. Computing Systems in Engineering. 1995;6:363-367.Edit
Rao P, Da Costa J. a performance study of a consensus clustering algorithm and properties of partition graph. 2010 ieee international conference on computational intelligence and computing research, iccic 2010. 2010:27-31.Edit
Delgado M, Héam P-. A polynomial time algorithm to compute the abelian kernel of a finite monoid. Semigroup Forum. 2003;67:97-110.Edit
Dias C., Silva M., Pereira E., Silva S., Cerejo A, Smielewski P., et al. Post-traumatic multimodal brain monitoring: Response to hypertonic saline. Journal of Neurotrauma. 2014;31:1872-1880.Edit
Vasconcelos PB, d'Almeida FD. Preconditioned iterative methods for coupled discretizations of fluid flow problems. IMA Journal of Numerical Analysis. 1998;18:385-397.
Oliveira O., Gaio A., Villar M., Duarte R. Predictors of treatment outcome in multidrug-resistant tuberculosis in Portugal. The European Respiratory Journal. 2013;42(6):1747-9.Edit
Oliveira O., Gaio A., Villar M., Duarte R.. Predictors of treatment outcome in multidrug-resistant tuberculosis in Portugal. European Respiratory Journal. 2013;42:1747-1749.Edit
Costa A, Delgado M, Fernandes VH. Preface [Proceedings of the International Conference on Semigroups and Related Topics]. Internat. J. Algebra Comput.. 2011;21:v–vi.Edit
Cordeiro-da-Costa J., Oliveira O., Baía L., Gaio A., Correia-Neves M., Duarte R.. Prevalence and factors associated to Diabetes mellitus among Tuberculosis patients: a nationwide cohort. European Respiratory Journal . 2016;48:264-268.Edit
da Rocha Z.. QD-algorithms and recurrence relations for biorthogonal polynomials. Journal of Computational and Applied Mathematics. 1999;107:53{72.Edit
Antoneli F, Dias AP, Pinto CM. Quasi-periodic states in coupled rings of cells. Commun. Nonlinear Sci. Numer. Simul.. 2010;15:1048-1062.Edit
Delgado M. On a question of Eliahou and a conjecture of Wilf. Mathematische Zeitschrift. 2018;288:595-627.Edit

Pages